# SDR FDEA202506110919

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58755
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231AFF DENTED, APPROXIMATELY STATION   424. GM46 FABRICATED NEW FLOORPANEL 231AFF MPN:143T5875-5 RBL 11 - LBL 11, STATION 412- 434 IN REF   TO BOEING DWG 143T5875-5. THIS IS A MAJOR REPAIR.  REMOVED FLOOR PANEL 231 AFF AND INSTALLED UPON COMPLETION OF REPAIR REF. B767 AMM   53-01-06-4. SEE JPF. REF W/O 90248 & N/R 280.
